# SDR AALA201810169012

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 17,849 hours, 3,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 16, LEFT SIDE WAS INOPERATIVE.  REPLACED THE CONNECTOR AT ROW 16 IAW ESPM 22-44-00, AND AWM 33-51-08. OPS CHECKED OK.
